# SDR USAA001301

- Difficulty date: August 22, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED .5 INCH BY 8 INCHES, STRINGER 25L BETWEEN FS 967 AND FS 986.5.  REPAIRED STRINGER SPLICE PER SRM 53-00-03.  (M)
